Free boundary problems for degenerate parabolic equations

  • Li Huilai
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1306)


Porous Medium Weak Solution Compact Subset Parabolic Equation Free Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aronson D.G., Regularity properties of flows through porous media; SIAM J. Appl. Math. Vol. 17, No. 2(1969) 461–467.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    _____ Regularity properties of flow through porous media; The interface, Arch. Rat. Math. Anal. Vol. 37, No.1(1970) 1–10.MathSciNetzbMATHGoogle Scholar
  3. 3.
    _____ Regularity properties of flow through porous media; A counterexample, SIAM J. Appl. Math. Vol. 19, No. 2(1970) 299–307.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Barenblatt G.I., On some unsteady motions of a liquid or a gas in a porous medium; Prikl. Mat. Mech. 16(1952) 67–78.MathSciNetGoogle Scholar
  5. 5.
    Brezis H. & Crandall M.G., Uniqueness of solutions of the initial value problem for ut−ø(u)=0; J. Math. Pure Appl. 58(1979) 153–163.MathSciNetzbMATHGoogle Scholar
  6. 6.
    Caffarelli L.A. & Friedman A., Regularity of the free boundary for the one-dimensional flow of gas in a porous medium; Amer. J. Math. Vol. 101, No. 6(1979) 1193–1218.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Friedman A., Partial Differential Equations of Parabolic Type; Printice-Hall Englewood, Cliffs. N. J. 1964.zbMATHGoogle Scholar
  8. 8.
    _____ Variational Principles and Free-Boundary Problems; John Wiley & Sons. N. Y. 1982.zbMATHGoogle Scholar
  9. 9.
    _____ Analytisity of the free boundary for the Stefan problem; Arch. Rat Mech. Anal. 61, 97–125(1976).CrossRefzbMATHGoogle Scholar
  10. 10.
    Gilbarg D. & Trudinger N.S., Elliptic Partial Differential Equations of Second Order; Springer-Verlag 2nd Edi. 1984.Google Scholar
  11. 11.
    Gilding B.H., Holder continuity of solutions of parabolic equations; J. London Math. Soc. 12(1976).Google Scholar
  12. 12.
    _____ & Peletier L.A., The Cauchy problem for an equation in the theory of infiltration; Arch. Mech. Anal. Vol. 61, No.2(1976) 127–140.MathSciNetzbMATHGoogle Scholar
  13. 13.
    Jensen R., The smoothness of the free boundary in the Stefan problem with super-cooled water; Ill. J. Math. 22, 623–629(1978).zbMATHGoogle Scholar
  14. 14.
    Kalashinikov A.S., The propogation of disturbance in problems of nonlinear heat condition with absorption; Zh. Vychisl. Mat. mat. Fiz. 144(1971) (890–907) 70–85.Google Scholar
  15. 15.
    Kamennomostskaja S.L., On Stefan problem; Mat. Sb. 53(95) 485–514(1965).Google Scholar
  16. 16.
    Kindelerer D., The smoothness of the free boundary in the one-phase Stefan problem; Comm. Pure Appl. Math. 31, 257–282(1978).MathSciNetCrossRefGoogle Scholar
  17. 17.
    Knerr B.F., The porous medium equation in one dimension; Trans. Amer. Math. Soc. Vol. 234, No.2(1977) 381–415.MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Kruzhkov S.N., Results concerning the nature of the continuity of solutions of parabolic equations and some of their applications;Matematicheskic, Zam. Vol. 6, No. 1–2(1969)(97–108) 517–523.Google Scholar
  19. 19.
    Ladyzenskaja O.A. el., Linear and Quailinear Equations of Parabolic Type; Amer. Math. Soc. Transl. R.J. 1968.Google Scholar
  20. 20.
    Oleinik O.A. el., The Cauchy's problem and boundary problems for equations of the type of nonstationary filtration; Izv. Akad. Mauk SSSR. Ser. Mat. 22(1958) 667–704.MathSciNetzbMATHGoogle Scholar
  21. 21.
    Peletier L.A., Lecture Notes in Mathematics 415; Springer-Verlag 1974, 412–416.Google Scholar
  22. 22.
    _____ A necessary and sufficient condition for the existence of an interface in flows thought porous medium; Arch. Rat. Mech. Math. Anal. Vol. 56, No. 2(1974) 183–190-MathSciNetzbMATHGoogle Scholar
  23. 23.
    Vol'pert A.I. & Hudjaev S.I., Canchy's problem for degenerate second order quasilinear parabolic equations; Mat. Sb. 78(1969) 365–387.MathSciNetCrossRefGoogle Scholar
  24. 24.
    Wu Zhuoqun, A free boundary problem for degenerate quasilinear parabolic equations; MRC. Tsch. Sum. Rep. #2656, 1983.Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Li Huilai
    • 1
  1. 1.Institute of MathematicsJilin UniversityChina

Personalised recommendations